# SDR AWXA200501140

- Difficulty date: September 6, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617777
- Part serial: NSN
- Condition: Cracked
- Location: Bs 359
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED STRINGER SPLICE CHANNEL CRACKED, .5 INCHES, AT BS 359 AND STR 15L.  MAINTENANCE REMOVED CHANNEL IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  RECEIVED REPLACEMENT CHANNEL AND PREPPED FOR INSTALLATION IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5311-05271-ES1.  INSTALLED REPAIR PARTS AT BS 359 AND STR 15L IAW AWA ER 03-5311-05271-ES1.
